November 2019

Volume: 77, Number: 9

Table of contents

editorial

Primary G-CSF prophylaxis following docetaxel treatment
A. Aalbers

special report

Serious gaming in internal medicine education: do we know best or do we know last?
P.C. van Ooik, F.N.J. Frakking, M.E.W. Dankbaar, J.J. Oosterheert, H.A.H. Kaasjager

original article

Chemotherapy-induced febrile neutropenia: primary G-CSF prophylaxis indicated during docetaxel cycles
C. van Dooijeweert, E. van der Wall, I.O. Baas
Trends in mortality, cardiovascular complications, and risk factors in type 2 diabetes
E.M. Heintjes, E. Houben, W.L. Beekman-Hendriks, E. Lighaam, S.M. Cremers, F.J.A. Penning-van Beest, C.D.A. Stehouwer, R.M.C. Herings
Perspectives on the preventability of emergency department visits by older patients
M.T.H. Verhaegh, F. Snijders, L. Janssen, N.A.L.R. Peters, Y. Mol, F. Kamerman-Celie, L.S. van Galen, P.W.B. Nanayakkara, D.G. Barten

case report

Exceptional response of brain metastases to short course nivolumab while on high-dose steroids
W.K. de Jong, A.C.M. Mulders, W. Westendorp, A. Becker
Acute calcium channel blocker withdrawal-induced cardiac arrest
L.E.J. Peeters, C.A. den Uil, L. Feyz, P.M.L.A. van den Bemt, J. Daemen, J. Versmissen

photo quiz

‘Swollen legs’ after self-limiting diarrhoea
M.J.A. Rothbauer, A.G. Krasznai, E.R. Heddema, D.J.L. van Twist
Answer to Photo Quiz: ‘Swollen legs’ after self-limiting diarrhoea

Skin lesions in a diabetic patient
L. Quintana, A.I. Rodríguez, N. Stewart
Answer to Photo Quiz: Skin lesions in a diabetic patient